# SDR USAA2012070500025

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 71,408 hours, 32,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 322
- Condition: Low Pressure
- Location: L2 Door
- Part time: 71,815 hours, 32,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST NEEDS SERVICING.  SERVICED L2 DOOR TO PROPER PRESSURE.  OPS CHECKED GOOD.
